# SDR SWAA2014082931435

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 60,982 hours, 48,990 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount Bracket
- Part number: 6573719
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD GND SPOILER INBD ACTUATOR FWD MOUNT BRACKET LOOSE.  R & R BRACKET IAW SRM.
